# SDR HNAA2019052900155

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 45,274 hours, 41,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1250613
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  639     33-51  0011920  25MAY19  RIC  CLOSE EMER FLOOR STRIP @ SEAT 14 & 15A INOP 32622    00 BRA ACT  25MAY19  11:39  RIC R/R THE EMERGENCY FLOOR PROXIMITY STRIP AT SEAT 14 &15A IN REF TO AMM 33-50-12-000/400-801-A OPS CHECK GOOD OK FOR SERVICE P/N LIGHT 1250613 P/N OFF LIGHT 1250615.
